| Model Number |
V-GO 40 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned and evaluated.The evaluation result is as follows: one device was received and evaluated for the complaint regarding the needle button released event.The device as inspected, and the needle mechanism functions were tested and were verified to have operated as intended.The complaint could not be confirmed for the device.
Event or Problem Description
The spouse reported that the needle button accidently released prior to the completion of the 24-hour period.Patient has been using v-go device for one day and was nurse/cde trained at the office of her hcp.Patient was wearing her v-go 40 device on her abdomen and was unsure how long it was before the needle button released.The v-go 40 device is available.